Volume 2, Number 2
Previous Issue Next Issue

Jia-Chang Sun

J. Comp. Math., 2 (1984), pp. 93-111

Preview Full PDF 178 1931 Abstract

Zhao-Yong You & Zong-Ben Xu

J. Comp. Math., 2 (1984), pp. 112-121.

Preview Full PDF 180 1970 Abstract

Jia-Gan Hu

J. Comp. Math., 2 (1984), pp. 122-129.

Preview Full PDF 176 1926 Abstract

Kang Feng

J. Comp. Math., 2 (1984), pp. 130-138

Preview Full PDF 180 2019 Abstract

Kai-Tai Li & Ai-Xiang Huang

J. Comp. Math., 2 (1984), pp. 139-151

Preview Full PDF 169 1951 Abstract

Sen-Lin Xu

J. Comp. Math., 2 (1984), pp. 152-163

Preview Full PDF 184 1813 Abstract

Li-Zhi Xu & Jia-Xin Yang

J. Comp. Math., 2 (1984), pp. 164-169

Preview Full PDF 166 1861 Abstract

Guo-Liang Xu

J. Comp. Math., 2 (1984), pp. 170-179

Preview Full PDF 175 1906 Abstract

De-Hao Yu

J. Comp. Math., 2 (1984), pp. 180-188

Preview Full PDF 199 1950 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard